# SDR CNMA20090087

- Difficulty date: January 22, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N612AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48290
- Aircraft time: 67,689 hours, 10,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Broken
- Location: Bs 979
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS979, LBL13, CABLE ANGLE SUPPORT IS BROKEN.  DAMAGED SUPPORT REMOVED AND INSTALLED IAW DWG AAP8000-1077, GMM 4.45. INSTALLED FASTENERS IAW SRM VOL 2, 51-31-01.
